Journal of East China Normal University(Natural Sc ›› 2009, Vol. 2009 ›› Issue (1): 37-42.

• Article • Previous Articles     Next Articles

Spike-like solutions of nonlinear singularly perturbed equations (Chinese)

ZHU Zhen-bo1,2, LIN Wu-zhong1,2   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200062, China; 2.Division of Computational Science, E-institute of Shanghai Universities SJTU, Shanghai 200030,China
  • Received:2008-03-21 Revised:2008-06-25 Online:2009-01-25 Published:2009-01-25
  • Contact: LIN Wu-zhong

Abstract: The existence of spike-like solutions of a class of
Sturm-Liouville singularly perturbed problem was investigated and
its sufficient condition was given. Meanwhile, the uniformly valid
asymptotic solutions were constructed by the method of boundary
layer functions and remainder estimation was presented. Finally, an
example was given to illustrate the obtained results.

Key words: boundary layer functions, spike-like solutions, singular perturbation, boundary layer functions, spike-like solutions

CLC Number: